VOL. 49 · NO. 3 | December 2001
 
VIEW ALL ABSTRACTS +
Articles
Romain Dujardin
Michigan Math. J. 49 (3), 419-434, (December 2001) DOI: 10.1307/mmj/1012409962
KEYWORDS: 37Fxx
No abstract available
Antonio Campillo, Julio Castellanos
Michigan Math. J. 49 (3), 435-450, (December 2001) DOI: 10.1307/mmj/1012409963
KEYWORDS: 14J17, 13A18
No abstract available
R. Daniel Mauldin, Volker Mayer, Mariusz Urbański
Michigan Math. J. 49 (3), 451-458, (December 2001) DOI: 10.1307/mmj/1012409964
KEYWORDS: 37Fxx
No abstract available
Aristide Tsemo
Michigan Math. J. 49 (3), 459-484, (December 2001) DOI: 10.1307/mmj/1012409965
KEYWORDS: 53C29, 57Rxx
No abstract available
Jane Arledge, David Grant
Michigan Math. J. 49 (3), 485-492, (December 2001) DOI: 10.1307/mmj/1012409966
KEYWORDS: 14H40, 11G10
No abstract available
Gabino González Diez, Pierre Lochak
Michigan Math. J. 49 (3), 493-500, (December 2001) DOI: 10.1307/mmj/1012409967
KEYWORDS: 32G15, 14D20
No abstract available
Henry C. Wente
Michigan Math. J. 49 (3), 501-518, (December 2001) DOI: 10.1307/mmj/1012409968
KEYWORDS: 35J60, 35C05, 53A10
No abstract available
Ronghua Pan
Michigan Math. J. 49 (3), 519-540, (December 2001) DOI: 10.1307/mmj/1012409969
KEYWORDS: 35L65, 35K55, 76N10, 76S05
No abstract available
Gregery T. Buzzard, Kaushal Verma
Michigan Math. J. 49 (3), 541-566, (December 2001) DOI: 10.1307/mmj/1012409970
KEYWORDS: 37Fxx
No abstract available
Tatiana Bandman, Leonid Makar-Limanov
Michigan Math. J. 49 (3), 567-582, (December 2001) DOI: 10.1307/mmj/1012409971
KEYWORDS: 14R05
No abstract available
Sylvain Damour
Michigan Math. J. 49 (3), 583-604, (December 2001) DOI: 10.1307/mmj/1012409972
KEYWORDS: 32V25, 32V35
No abstract available
Laura Costa, Rosa M. Miró-Roig
Michigan Math. J. 49 (3), 605-620, (December 2001) DOI: 10.1307/mmj/1012409973
KEYWORDS: 14J60, 14D20
No abstract available
Back Matter
Michigan Math. J. 49 (3), 621-623, (December 2001)
No abstract available
Back to Top